# SDR 96ZZZX1515

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40ME
- Make and model: Cessna 421C
- Aircraft serial: 421C1241
- System (JASC): 2730 · Elevator Control System
- Part: Control Arm
- Part number: 50935001
- Condition: Worn
- Location: Elevator
- Part time: 5,542 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLES ELONGATED WHERE ELEVATOR CONTROL ARM ATTACHES TO BRACKET ON THE AFT SPAR OF HORIZONTAL STABILIZER.  SUSPECT CAUSE, LOOSE AND WORKING BOLTS AND TIME ON PART.
